MathSciNet Relay Station
MathSciNet bibliographic data
MR2285110 (2009a:28024) 28A80 (28A99)
Olsen, L.; Snigireva, N. $L\sp q$ spectra and Rényi dimensions of in-homogeneous self-similar measures. Nonlinearity 20 (2007), no. 1, 151–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement